# SDR IPXA2019021108832

- Difficulty date: February 4, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 17,200 hours, 10,558 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327069700600
- Condition: Delaminated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YFWD, CARGO FLOOR PANEL #131ZG BOTTOM SKIN IS TORN AND DELAMINATED.REPAIRED DAMAGED FWD. CARGO FLOOR PANEL #131ZG IAW UPS EO A300-5320-42721-F.(MAJOR)
